Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 104, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Aug 26, 2017, 7:48 AM CDT for Brazos County, Burleson County, Texas. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2017, 7:48 AM CDT (12:48 UTC)
- Expired
- Aug 26, 2017, 8:15 AM CDT
- In force
- 27 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Brazos County, TX, Burleson County, TX
The radar
The Ft Hood radar (KGRK), 110 km from the middle of the area, began a volume at 12:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 8:05 AM CDT | TORNADO 0 | 8 S College Station, TX | TREE DAMAGE REPORTED NEAR OLYMPIA BUDDY ROAD. POSSIBLE BRIEF SPIN UP. |
| Aug 26, 8:05 AM CDT | TORNADO | 8 S College Station, TX | TREE DAMAGE REPORTED NEAR OLYMPIA BUDDY ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 26, 1:48 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
347
WFUS54 KHGX 261248
TORHGX
TXC041-051-261315-
/O.NEW.KHGX.TO.W.0104.170826T1248Z-170826T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
748 AM CDT SAT AUG 26 2017
The National Weather Service in League City has issued a
* Tornado Warning for...
East central Burleson County in southeastern Texas...
Southeastern Brazos County in southeastern Texas...
* Until 815 AM CDT.
* At 748 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Millican, or near Navasota, moving northwest at 45
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
College Station, Bryan, Snook, Millican, Kyle Field and Wellborn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3069 9637 3043 9612 3038 9617 3039 9617
3040 9619 3038 9621 3050 9657
TIME...MOT...LOC 1248Z 124DEG 41KT 3043 9619
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
111 follow-up statement
065
WWUS54 KHGX 261314
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
814 AM CDT SAT AUG 26 2017
TXC041-051-261324-
/O.EXP.KHGX.TO.W.0104.000000T0000Z-170826T1315Z/
Burleson TX-Brazos TX-
814 AM CDT SAT AUG 26 2017
...THE TORNADO WARNING FOR EAST CENTRAL BURLESON AND SOUTHEASTERN
BRAZOS COUNTIES WILL EXPIRE AT 815 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 100 PM CDT for southeastern
Texas.
LAT...LON 3069 9637 3043 9612 3038 9617 3039 9617
3040 9619 3038 9621 3050 9657
TIME...MOT...LOC 1314Z 124DEG 41KT 3059 9646
$$
HuffmanWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Aug 26, 4:56 AM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Aug 26, 4:56 AM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
456 AM CDT Sat Aug 26 2017
...Catastrophic and life-threatening flooding expected due to
prolonged heavy rainfall from Harvey...
.DISCUSSION...
Hurricane Harvey made landfall along the middle Texas coast Friday
evening and has been moving inland and weakening early this morning.
The coldest cloud tops and associated deep convection, the heaviest
rainfall and almost all of the rotating cells are currently found
in Harvey's outer rainbands that are moving to the northeast and east
across our area. Conditions will remain favorable for isolated tornado
development and locally damaging winds, and a tornado watch is in
effect for a large part of Southeast Texas through 1 PM. Tropical
storm force winds and wind gusts will continue to be possible in
our forecast area near the coast and the closer you get to the eye
of Harvey. But the biggest threat from Harvey continues to be the
flooding rains. Additional outer rainbands can be seen developing
east through south of the circulation center, and these bands will
be setting up to move into Southeast Texas for most of the day
today and on into tonight and on into tomorrow and on into tomorrow
night and on into Monday and even maybe on into the middle to end
of the week as the weakening cyclone meanders in and around the
same area. This prolonged pattern continues to favor rounds after
rounds after rounds of very heavy rainfall that will lead to
catastrophic and life-threatening flooding. Before this all comes
to an end, rainfall totals of 15 to 30 inches are expected with
isolated maximum amounts of 40 inches possible. The greatest threat
area is expected to be generally along and south of a line from
Brenham to Conroe to High Island. Again...it cannot be emphasized
enough that rainfall of this magnitude will cause catastrophic
and life-threatening flooding. 42
&&
.MARINE...
Tropical storm force winds common across the Upper Texas Coastal
Waters early this morning. Frequently gusts of 45 to 60 knots some
higher near Matagorda bay closer to Harvey. Fortunately seas coming
down and buoy 42019 only reporting 14-16 foot seas...10 feet at
42035. Elevated tide levels of 1 to 1.5 feet inside Galveston bay
with levels of 2 to 5+ along the seaward shores...especially closer
to Matagorda Bay. Expect winds to gradually decrease today but still
20-30 knots by late evening. Guidance tracks Harvey back to near
the coast where uncertainty increases and wind threat begins to
increase across the coastal waters Monday into Tuesday. Elevated
tides and seas will continue to be a problem through at least
Tuesday.
Extreme to strong rip currents will continue for a few more days.
Currents and river discharge into the bays will also continue to be
a problem for navigation for at least a few days possibly into next
weekend given the expected record setting rainfall this week and
major to extreme flooding that going to occur.
45
&&
.AVIATION...
Harvey moving slowly inland with bands of precip aimed
into SETX and across the corridor from GLS to SGR-HOU-IWS in the
short term. Looks like today is going to be plagued with showers and
thunderstorms bringing periods of MVFR/IFR conditions. Winds east to
southeast at 15-25kts gusts 20-40kts. Saturday night expecting very
heavy rainfall redeveloping over the region with significant impacts
to area terminals.
45
&&
.HYDROLOGY...
Short term guidance is bullish with rainfall over parts of Galveston,
Harris and Brazoria counties early this morning. Will be watching
the bayou systems carefully. Other mainstem rivers are holding up
reasonably well with the area of concern focusing on the Lavaca-Navidad
and San Bernard basins. Most of the rivers in Southeast Texas are forecast
to rise into flood stage by the end of the weekend. The duration and
severity of the flooding is strongly dependent on where banding of
storms focus today and Sunday. 43
&&
.CLIMATE...
Palacios recorded 6.21 inches yesterday which is now the highest
daily total for the month of August. The previous greatest daily
rainfall total for Palacios during the month of August was 5.29
inches on August 20th 2015 and the greatest monthly total was
13.68 inches of rain back in August of 1953. The monthly total
through the 25th was 11.53 inches (2nd). The city of Houston has
now recorded it's ninth wettest August on record and the monthly
total will likely increase over the weekend.
A multi-day heavy rain event is underway as Hurricane Harvey meanders across
the state. Below are the greatest single and multi-day rainfall values from
a few locations across Southeast Texas. Multi-day rain totals show the ending
date of the rainfall.
Location 1 Day 2 Day 3 Day 4 Day 5 Day
City of Houston 10.34 11.84 14.25 14.27 16.48
6/26/1989 9/14/2008 6/26/1960 6/26/1960 6/9/2001
Houston Hobby 9.95 15.09 15.56 18.03 20.69
10/7/1949 10/18/1994 10/18/1994 10/18/1994 6/9/2001
Galveston 13.93 15.97 16.04 16.04 16.06
10/8/1901 7/14/1900 7/14/1900 7/15/1900 7/16/1900
Angleton 14.36 16.99 18.88 18.88 18.88
7/26/1979 9/20/1979 9/20/1979 9/21/1979 9/22/1979
Freeport 16.72 23.67 27.22 27.24 27.24
7/26/1979 9/20/1979 9/20/1979 9/21/1979 9/22/1979
Richmond 9.32 10.47 13.76 13.88 13.88
5/12/2012 6/26/1960 6/27/1960 6/27/1960 6/28/1960
Danevang 12.96 19.29 20.22 20.45 20.85
6/26/1960 8/28/1945 8/28/1945 8/29/1945 8/28/1945
Wharton 11.58 12.08 12.56 13.77 14.04
10/18/1994 10/19/1994 6/26/1960 11/23/2004 11/24/2004
Bay City 8.95 16.95 17.09 17.48 17.98
9/12/1961 9/12/1961 9/12/1961 9/14/1961 9/12/1961
Columbus 10.00 12.57 12.63 13.67 13.67
6/13/1973 6/13/1973 6/14/1973 6/15/1973 6/16/1973
Palacios 9.65 12.78 14.46 14.66 14.74
5/7/1951 9/19/1979 9/23/1997 9/24/1997 9/24/1997
43
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 82 73 79 71 81 / 80 80 80 70 60
Houston (IAH) 81 75 80 72 81 / 100 100 80 80 80
Galveston (GLS) 84 78 83 77 82 / 100 80 80 80 80
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for the following zones: Austin...
Brazoria...Chambers...Colorado...Fort Bend...Galveston...
Harris...Jackson...Liberty...Matagorda...Waller...Wharton.
Flash Flood Watch through Tuesday evening for the following
zones: Austin...Brazoria...Brazos...Burleson...Chambers...
Colorado...Fort Bend...Galveston...Grimes...Harris...
Houston...Jackson...Liberty...Madison...Matagorda...
Montgomery...Polk...San Jacinto...Trinity...Walker...
Waller...Washington...Wharton.
GM...Tropical Storm Warning for the following zones: Coastal waters
from Freeport to the Matagorda Ship Channel out 20 NM...
Coastal waters from High Island to Freeport out 20 NM...
Galveston Bay...Matagorda Bay...Waters from Freeport to the
Matagorda Ship Channel from 20 to 60 NM...Waters from High
Island to Freeport from 20 to 60 NM.
&&
08/11/31/42/43/45Hazardous weather outlook, Aug 26, 7:41 AM CDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 741 AM CDT Sat Aug 26 2017 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-271100- Austin-Brazoria-Brazos-Burleson-Chambers- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Coastal waters from High Island to Freeport out 20 NM- Colorado-Fort Bend-Galveston-Galveston Bay-Grimes-Harris-Houston- Jackson-Liberty-Madison-Matagorda-Matagorda Bay-Montgomery-Polk- San Jacinto-Trinity-Walker-Waller-Washington- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM-Waters from High Island to Freeport from 20 to 60 NM- Wharton- 741 AM CDT Sat Aug 26 2017 This hazardous weather outlook is for portions of Southeast Texas. .DAY ONE...Today and Tonight Rainbands from Harvey will produce gusty winds, locally heavy rainfall and associated flooding, and isolated tornadoes. Flooding will occur as rainfall totals could approach or exceed 10 to 15 inches. .DAYS TWO THROUGH SEVEN...Sunday through Friday Harvey is expected to meander in and around the Southeast Texas area for several days and produce round after round of showers and thunderstorms. Rainfall totals (including today's and tonight's 10 to 15 inches) will be adding up with event amounts of 15 to 30 inches expected and isolated maximum totals of 40 inches possible. The greatest threat area is expected to be generally along and south of a line from Brenham to Conroe to High Island. Rainfall of this magnitude will cause catastrophic and life-threatening flooding. .SPOTTER INFORMATION STATEMENT... Spotters will be needed over the weekend and through at least the first half of the week.
In the hours before
Local storm report, Aug 26, 2:09 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
209 AM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TORNADO MISSOURI CITY 29.57N 95.54W
08/26/2017 FORT BEND TX EMERGENCY MNGR
HOMES DAMAGE ON VIEUX CARRE MINOR INJURIES AND
RESPONDING DEPUTY BLOWN OFF THE ROAD.
&&
EVENT NUMBER HGX1700336
KPLocal storm report, Aug 26, 2:30 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
230 AM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM FUNNEL CLOUD OYSTER CREEK 29.00N 95.33W
08/25/2017 BRAZORIA TX LAW ENFORCEMENT
BRAZORIA COUNTY LAW ENFORCEMENT REPORTED FUNNEL CLOUD.
&&
EVENT NUMBER HGX1700337
HATHAWAYSpecial weather statement, Aug 26, 3:22 AM CDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
322 AM CDT SAT AUG 26 2017
TXZ177>179-196>200-210>214-226-227-235>238-260945-
San Jacinto TX-Waller TX-Chambers TX-Colorado TX-Jackson TX-
Matagorda TX-Walker TX-Brazos TX-Washington TX-Grimes TX-Brazoria TX-
Wharton TX-Liberty TX-Polk TX-Galveston TX-Harris TX-Fort Bend TX-
Montgomery TX-Austin TX-
322 AM CDT SAT AUG 26 2017
...SPECIAL WEATHER STATEMENT FOR HARVEYS OUTER RAIN BANDS...
At 318 AM CDT, Doppler radar was tracking the outer rain bands of
Harvey. Most of these showers and thunderstorms are traveling 40 to
50 mph off to the north northwest as they come onshore.
short lived tornadoes...waterspouts...and wind gusts in excess of 30
mph will be possible with any passing shower or storm. Hourly
rainfall rates of between 1 to 2 inches could also induce localized
flooding.
Locations impacted include...
Pasadena, Pearland, League City, Sugar Land, Baytown, Missouri City,
Conroe, Galveston Island West End, Galveston Causeway, Texas City,
Matagorda, Friendswood, La Porte, Deer Park, Rosenberg, Lake Jackson,
Alvin, Angleton, Dickinson and Stafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 100 PM CDT for south central
and southeastern Texas.
LAT...LON 2955 9439 2947 9436 2879 9533 2845 9608
2926 9667 2934 9656 2963 9687 2996 9657
3013 9665 3076 9511 2964 9436 2956 9435
TIME...MOT...LOC 0818Z 189DEG 34KT 2770 9518The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 7:08 PM CDT | Tornado Warning | HGX | Brazoria | 37 min |
| Aug 25, 7:42 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Matagorda, Wharton | 2 hr |
| Aug 25, 7:45 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 30 min |
| Aug 25, 7:51 PM CDT | Special Marine Warning | HGX | 39 min | |
| Aug 25, 8:18 PM CDT | Tornado Warning | HGX | Brazoria | 27 min |
| Aug 25, 8:33 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 27 min |
| Aug 25, 9:05 PM CDT | Tornado Warning | HGX | Brazoria | 25 min |
| Aug 25, 9:14 PM CDT | Special Weather Statement | HGX | Brazoria | 61 min |
| Aug 25, 9:21 PM CDT | Tornado Warning | HGX | Brazoria | 9 min |
| Aug 25, 9:33 PM CDT | Tornado Warning | HGX | Galveston | 27 min |
| Aug 25, 9:38 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 37 min |
| Aug 25, 9:40 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 20 min |
| Aug 25, 9:42 PM CDT | Tornado Warning | HGX | Brazoria | 18 min |
| Aug 25, 10:00 PM CDT | Tornado Warning | HGX | Brazoria | 30 min |
| Aug 25, 10:15 PM CDT | Special Weather Statement | HGX | Jackson, Matagorda, Wharton | 75 min |
| Aug 25, 10:19 PM CDT | Special Weather Statement | HGX | Brazoria, Fort Bend, Galveston, Harris | 71 min |
| Aug 25, 10:23 PM CDT | Tornado Warning | HGX | Fort Bend | 22 min |
| Aug 25, 11:15 PM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda | 3 hr |
| Aug 25, 11:33 PM CDT | Areal Flood Advisory | HGX | Austin, Brazoria, Fort Bend | 5 hr |
| Aug 25, 11:50 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 25 min |
| Aug 26, 12:26 AM CDT | Tornado Warning | HGX | Brazoria | 19 min |
| Aug 26, 12:33 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend | 3 hr |
| Aug 26, 12:38 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda | 3 hr |
| Aug 26, 12:39 AM CDT | Tornado Warning | HGX | Brazoria, Galveston | 21 min |
| Aug 26, 12:46 AM CDT | Tornado Warning | HGX | Brazoria | 29 min |
| Aug 26, 12:49 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 26 min |
| Aug 26, 12:57 AM CDT | Tornado Warning | HGX | Chambers, Galveston | 33 min |
| Aug 26, 1:07 AM CDT | Tornado Warning | HGX | Fort Bend | 23 min |
| Aug 26, 1:10 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Wharton | 3 hr |
| Aug 26, 1:16 AM CDT | Areal Flood Advisory | HGX | Brazoria, Colorado, Jackson, Matagorda, Wharton | 3 hr |
| Aug 26, 1:16 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 14 min |
| Aug 26, 1:20 AM CDT | Tornado Warning | HGX | Chambers | 25 min |
| Aug 26, 1:36 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Waller, Wharton | 114 min |
| Aug 26, 1:40 AM CDT | Flash Flood Warning | HGX | Colorado, Jackson, Matagorda, Wharton | 2 hr |
| Aug 26, 2:10 AM CDT | Tornado Warning | HGX | Fort Bend, Harris, Waller | 20 min |
| Aug 26, 2:13 AM CDT | Tornado Warning | HGX | Wharton | 32 min |
| Aug 26, 2:22 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 83 min |
| Aug 26, 2:47 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 7 days |
| Aug 26, 2:54 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 36 min |
| Aug 26, 3:22 AM CDT | Areal Flood Advisory | HGX | Harris, Waller | 53 min |
| Aug 26, 3:22 AM CDT | Special Weather Statement | HGX | Austin, Brazoria, Chambers, Colorado, Fort Bend, Galveston and 8 more | 83 min |
| Aug 26, 3:29 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 3 more | 3 hr |
| Aug 26, 3:33 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 27 min |
| Aug 26, 3:44 AM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller, Wharton | 31 min |
| Aug 26, 4:17 AM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller | 13 min |
| Aug 26, 4:24 AM CDT | Tornado Warning | HGX | Chambers | 21 min |
| Aug 26, 4:28 AM CDT | Tornado Warning | HGX | Fort Bend | 32 min |
| Aug 26, 4:31 AM CDT | River Flood Warning | HGX | Austin, Fort Bend, Wharton | 8 days |
| Aug 26, 4:35 AM CDT | Tornado Warning | HGX | Austin, Waller | 25 min |
| Aug 26, 4:55 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more | 2 hr |
| Aug 26, 4:57 AM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller | 33 min |
| Aug 26, 5:33 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller, Washington | 117 min |
| Aug 26, 5:43 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris, Waller | 3 hr |
| Aug 26, 5:45 AM CDT | Tornado Warning | HGX | Liberty | 15 min |
| Aug 26, 6:00 AM CDT | Tornado Warning | HGX | Liberty | 15 min |
| Aug 26, 6:26 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Galveston, Grimes and 7 more | 2 hr |
| Aug 26, 6:48 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Aug 26, 6:58 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Aug 26, 7:52 AM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 3 hr |
| Aug 26, 7:54 AM CDT | Flash Flood Warning | HGX | Liberty, Montgomery, San Jacinto, Walker | 3 hr |
| Aug 26, 8:27 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Brazos, Burleson, Colorado, Fort Bend and 11 more | 3 hr |
| Aug 26, 8:54 AM CDT | Tornado Warning | HGX | Montgomery, Walker | 20 min |
| Aug 26, 9:53 AM CDT | Tornado Warning | HGX | Liberty, San Jacinto | 22 min |
| Aug 26, 10:02 AM CDT | River Flood Warning | HGX | Harris | 4 days |
| Aug 26, 10:23 AM CDT | Tornado Warning | HGX | Liberty, San Jacinto | 22 min |
| Aug 26, 10:30 AM CDT | Special Marine Warning | HGX | 45 min | |
| Aug 26, 10:48 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Galveston, Grimes, Harris, Liberty and 3 more | 3 hr |
| Aug 26, 11:27 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 2 more | 3 hr |
| Aug 26, 11:29 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 13 days |
| Aug 26, 12:53 PM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller | 37 min |
| Aug 26, 1:06 PM CDT | Flash Flood Warning | HGX | Liberty, Polk, San Jacinto, Trinity, Walker | 2 hr |
| Aug 26, 2:05 PM CDT | Flash Flood Warning | HGX | Chambers, Galveston, Liberty, San Jacinto, Walker | 85 min |
| Aug 26, 2:12 PM CDT | River Flood Warning | HGX | Brazoria | 14 days |
| Aug 26, 3:26 PM CDT | Flash Flood Warning | HGX | Polk, San Jacinto, Trinity | 2 hr |
| Aug 26, 3:40 PM CDT | Tornado Warning | HGX | Harris, Montgomery, Waller | 35 min |
| Aug 26, 4:17 PM CDT | Tornado Warning | HGX | Grimes, Harris, Montgomery, Waller, Washington | 43 min |
| Aug 26, 4:49 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery, Waller | 116 min |
| Aug 26, 4:54 PM CDT | River Flood Warning | HGX | Harris | 5 days |
| Aug 26, 4:59 PM CDT | Tornado Warning | HGX | Grimes, Harris, Montgomery, Waller, Washington | 46 min |
| Aug 26, 5:34 PM CDT | River Flood Warning | HGX | Waller | 4 days |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.